MathSciNet Relay Station
MathSciNet bibliographic data
MR1116640 (92h:58159) 58F20
Baldwin, Stewart An extension of Šarkovskiĭ's theorem to the $n\text{-od}$. Ergodic Theory Dynam. Systems 11 (1991), no. 2, 249–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement